# SDR REXA2020010729012

- Difficulty date: December 19, 2019
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 28,164 hours, 19,918 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122
- Condition: Corroded
- Location: Bs 295-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: (DUE WET INSULATIONS) MAIN AVIONICS COMPARTMENT, CORROSION ON STGR 25R FROM FS295/FS349 (SM)[E/E].                      
"SUMMARY: ON NRC. 00220, CORROSION LEVEL 2. STGR 25R FROM FS295/FS349 WAS REPLACED PER CRJ-900 SRM 51-21-06-001-001-A01 AND 53-21-03-101-001-A01                                                                   
"
